December 29, 2004
Suit: Children's Motrin has side effectsTopics: Clinical Pharmacology
LOS ANGELES -- The parents of a 7-year-old girl on Tuesday sued the makers of Children's Motrin and several other companies that distribute the painkiller, claiming their daughter lost her eyesight and suffered other severe side effects after taking the medication.
(...) In their lawsuit, Kenneth and Joan Brierton Johnson accuse the
defendants of negligence, breach of warranty and of concealing from
consumers and doctors potential health risks of taking the flu and pain
medication, specifically the risk of developing two disorders --
Stevens-Johnson Syndrome and Toxic Epidermal Necrolysis -- which are
typically caused by an adverse reaction to a drug or virus.
Continue reading all of the article..
Posted by Hyscience at December 29, 2004 12:35 AM
Articles Related to Clinical Pharmacology:
- Suit: Children's Motrin has side effects - Dec 29, 2004